# SDR AALA201712119045

- Difficulty date: December 7, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 16,002 hours, 6,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED. 2R EMERGENCY LIGHT STAYS ON CONTINOUSLY. PERFORMED OPS TEST OF EMERGENCY LIGHT SYSTEM PER AMM 33-50-00. NO DEFECTS WERE NOTED, ALL LIGHT FUNCTIONS SHOW NORMAL.
